Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Simakov, S T

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:124
Abstract pages:840
Full texts:448
References:89

http://www.mathnet.ru/eng/person26151
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/248894

Publications in Math-Net.Ru
1994
1. A. S. Dostovalova, S. T. Simakov, “The fundamental solution of the model equation of an incompressible stratified liquid”, Zh. Vychisl. Mat. Mat. Fiz., 34:10 (1994),  1528–1534  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:10 (1994), 1321–1326  isi
1991
2. A. G. Sveshnikov, S. T. Simakov, J. Marin-Antuña, “Unsteady oscillations of a viscous compressible fluid with spatially periodic excitation”, Zh. Vychisl. Mat. Mat. Fiz., 31:2 (1991),  324–330  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 109–113  isi
1990
3. S. A. Gabov, S. T. Simakov, “Linear problems of the dynamics of a floating fluid. Existence theorems”, Mat. Zametki, 48:5 (1990),  47–54  mathnet  mathscinet  zmath; Math. Notes, 48:5 (1990), 1109–1114  isi
4. A. G. Sveshnikov, S. T. Simakov, “Fundamental solutions and Green's formulae for families of equations arising in the theory of the oscillations of a stratified viscous liquid”, Zh. Vychisl. Mat. Mat. Fiz., 30:10 (1990),  1502–1512  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 159–167
1989
5. S. A. Gabov, S. T. Simakov, “The theory of internal and surface waves in a stratified liquid”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989),  225–238  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 155–164
1988
6. S. T. Simakov, “A problem related to the oscillations of a compressible stratified liquid”, Zh. Vychisl. Mat. Mat. Fiz., 28:1 (1988),  52–62  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:1 (1988), 34–41
1987
7. S. T. Simakov, “On gravitational gyroscopic waves in a semi-bounded channel”, Zh. Vychisl. Mat. Mat. Fiz., 27:10 (1987),  1589–1593  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:5 (1987), 209–212

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022